# SDR CA070115011

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110UG
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Planetary Gear
- Part number: 3586763
- Part serial: GR060910044
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DOING A OIL SAMPLE, METAL WAS NOTED IN THE OIL FILTER. THE ENGINE P-63235C WAS REMOVED. ENGINE WAS FORWARDED TO THE ENGINE SHOP FOR INSPECTION OF THE METAL AND FOUND THAT 1 PLANETARY GEAR WITH THE INNER RACE PEELING METAL AND 3 PLANETARY GEARS WITH PITTING ON THE GEAR TEETH. ALL 4 PLANETARY GEARS HAVE 205.9 HRS SINCE O/H. (TC NR 20070115011)
